MAUDE Adverse Event Report: ZOLL CIRCULATION AUTOPULSE® RESUSCITATION SYSTEM; CARDIAC RESUSCITATOR, LINE-POWERED

ZOLL CIRCULATION AUTOPULSE® RESUSCITATION SYSTEM; CARDIAC RESUSCITATOR, LINE-POWERED
Model Number 100
Medical Device Problem Code Visual Prompts will not Clear (2281)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/25/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The customer reported a complaint that the autopulse platform (sn (b)(6) displayed user advisory (ua) 07 (discrepancy between load 1 and load 2 too large) error message was confirmed during the functional testing and archive data review.The root cause of the (ua) 07 error was due to the failed load cell module, likely attributed to a failed component or mishandling such as a drop.During visual inspection, there was no physical damage observed on the autopulse platform.The archive data indicated several (ua) 07 errors around the reported event date, thus, confirming the customer's reported complaint.The autopulse platform failed the initial functional testing due to the (ua) 07 error message displayed upon powering on, thus confirming the customer complaint.The load sensing system of the device has detected a weight/load imbalance between the two load cells.The load cell characterization test results confirmed that load cell module 1 was exceeding normal parameters.The load cell module needs to be replaced to address the reported complaint.During a further device inspection, unrelated to the reported complaint, the drivetrain motor brake assembly air gap was measured too wide, being out of specification.The probable root cause of this issue is attributed to wear and tear.The autopulse platform was manufactured in january 2011 and is over 12 years old, well beyond its expected service life of 5 years.The brake gap was adjusted within the specification to address the issue.Waiting on the customer's approval for service repair.Historical complaints were reviewed for service information related to the reported complaint, and there was no previous history of complaints reported for the autopulse platform with sn (b)(6).
 
Event or Problem Description
During the shift check, the autopulse platform (sn (b)(6) displayed a user advisory (ua) 07 (discrepancy between load 1 and load 2 too large) error message.No patient involvement.
 
Additional Manufacturer Narrative
**udi related data quality updates only**.

Brand Name
AUTOPULSE® RESUSCITATION SYSTEM
Common Device Name
CARDIAC RESUSCITATOR, LINE-POWERED
Manufacturer (Section D)
ZOLL CIRCULATION
2000 ringwood ave.
san jose CA 95131
Manufacturer (Section G)
ZOLL CIRCULATION
2000 ringwood ave.
san jose CA 95131
Manufacturer Contact
kim nguyen
2000 ringwood ave
san jose, CA 95131
4084192922
MDR Report Key18094535
Report Number3010617000-2023-00944
Device Sequence Number6753982
Product Code DRM
UDI-Device Identifier00849111000079
UDI-Public00849111000079
Combination Product (Y/N)N
Initial Reporter CountryNL
PMA/510(K) Number
K112998
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/25/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number100
Device Catalogue Number8700-0700-16
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/16/2023
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/13/2023
Supplement Date Received by Manufacturer07/22/2024
Initial Report FDA Received Date11/08/2023
Supplement Report FDA Received Date07/26/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/01/2011
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown